# SDR 2007UALA02740

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 42,190 hours, 30,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY DOOR CUTOUT HAS CRACK AT FWD LOWER CORNER.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  ACCOMPLISHED 2EA DOUBLER & 1EA TRIPLER REPAIR.
